# SDR ZZDA7921296

- Difficulty date: October 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N460AT
- Make and model: Boeing 737214
- Aircraft serial: 20158
- System (JASC): 7931 · Engine Oil Pressure
- Part: O-Ring
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MCO/OMA - FLT 800 - ON FLIGHT, NR 1 ENGINE OIL QUANTITY STARTED TO DECREASE ACCOMPANIED BY A DROP IN OIL PRESSURE (TO 30 PSI) FOLLOWED BY THE NR 1 ENGINE OIL PRESSURE LIGHT ON STEADY.  POWER WAS REDUCED TO IDLE RPM ON NR 1 ENGINE AND AIRCRAFT WAS DIVERTED TO MCI WHERE A NORMAL LANDING WAS CONDUCTED.  MECHANICS INSPECTED NR 1 ENGINE AND FOUND AN O-RING LEAKING AT THE OIL PRESSURE DIFFERENTIAL SWITCH.  THE O-RING WAS REPLACED AND THE ENGINE WAS RUN FOR A LEAK CHECK.  ALL CONDITIONS CHECKED NORMAL.  AIRCRAFT WAS RELEASED FOR FLIGHT.  (X)
